# SDR 97UAL900210

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Engine: Ge CFM56*
- System (JASC): 3810 · Potable Water System
- Part: Faucet
- Condition: Stuck Open
- Location: Lavatory
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD WITH FWD LAVATORY  OVERFLOWING IN THE CABIN.  UPDATE FOUND FORWARD LAVATORY COLD WATER FAUCET STUCK IN THE FULL-ON POSITION CAUSING THE SINK TO OVERFLOW INTO THE CABIN.  MAINTENACE SERVICED THE POTABLE WATER TANK AND LEAK CHECKED THE SYSTEM, NO LEAKS FOUND.
